The Formulas of the General Reproductive Solution of an Equation in Boolean Ring with Unit
Publications de l'Institut Mathématique, _N_S_42 (1987) no. 56, p. 29
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We explicitly give the formulas of the general reproductive
solution of an equation in Boolean ring with unit. In accordance with
the equivalence between Boolean algebras and Boolean rings with unit
(Theorem 1) we use Vaught's theorem 2 and solve the equation in
$\{0,1\}$. We allso use Prešić's formula of the general
reproductive solution of the equation in the finite set.
Classification :
06E20 03G05
@article{PIM_1987_N_S_42_56_a3,
author = {Dragi\'c Bankovi\'c},
title = {The {Formulas} of the {General} {Reproductive} {Solution} of an {Equation} in {Boolean} {Ring} with {Unit}},
journal = {Publications de l'Institut Math\'ematique},
pages = {29 },
year = {1987},
volume = {_N_S_42},
number = {56},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1987_N_S_42_56_a3/}
}
TY - JOUR AU - Dragić Banković TI - The Formulas of the General Reproductive Solution of an Equation in Boolean Ring with Unit JO - Publications de l'Institut Mathématique PY - 1987 SP - 29 VL - _N_S_42 IS - 56 UR - http://geodesic.mathdoc.fr/item/PIM_1987_N_S_42_56_a3/ LA - en ID - PIM_1987_N_S_42_56_a3 ER -
Dragić Banković. The Formulas of the General Reproductive Solution of an Equation in Boolean Ring with Unit. Publications de l'Institut Mathématique, _N_S_42 (1987) no. 56, p. 29 . http://geodesic.mathdoc.fr/item/PIM_1987_N_S_42_56_a3/